Follow
Share

He seems to stay sick from them. No appetite just side effect.

This question has been closed for answers. Ask a New Question.
I have been a caregiver for my mom for about 4yrs now, so when I tell you this please listen to me. Doctors will dismiss you, the don't have to go home with you and clean up the mess that a lot of these drugs can cause. Do your own research, get online find out what they help what the side effects are and most important what interactions they have with other medications. Then be smart about it and just give the ones that are really needed.
Helpful Answer (1)
Report

Another vote for a geriatrician. They know a lot about the different effects meds can have on the elderly and about interactions.
Helpful Answer (0)
Report

Get an appointment with a geriatric doctor. The Dr will reduce his medications to 3 or 4 medications. They are specialists in treating the elderly.
Helpful Answer (1)
Report

I've done this with his primary care physician. But we haven't had much success. He sees a diabetic dr heart doctor kidney dr. It gets so confusing sometimes. I don't know who to go too. I'm thinking a doctor specializes in geriatrics may help?
Helpful Answer (0)
Report

Take your dad to see his Dr. and take a list of his medication with you. Go over it with the Dr. and express any concerns you might have.
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.